Absolute continuity for a class of probability measures

  • Charles R. Baker
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 644)


Probability Measure Gaussian Measure Absolute Continuity Linear Manifold Real Separable Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C.R. Baker, On equivalence of probability measures, Ann. Probability, 1, 690–698 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    C.R. Baker, Joint measures and cross-covariance operators, Trans. American Math. Soc., 186, 273–289 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    R.G. Douglas, On majorization, factorization, and range inclusion of operators in Hilbert space, Proc. American Math. Soc., 17, 413–415 (1966).CrossRefzbMATHGoogle Scholar
  4. 4.
    J. Feldman, Equivalence and perpendicularity of Gaussian processes, Pacific J. Math., 8, 699–708 (1958).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    R. Fortet, Espaces à noyau reproduisant et lois de probabilités des fonctions aléatoires, Ann. Inst. Henri Poincaré, 9, 41–58 (1973).MathSciNetzbMATHGoogle Scholar
  6. 6.
    J. Hajek, On a property of normal distributions of any stochastic process, Czech. Math. J., 8 (83), 610–618 (1958).zbMATHGoogle Scholar
  7. 7.
    C.R. Rao and V.S. Varadarajan, Discrimination of Gaussian processes, Sankhyā, A. 25, 303–330 (1963).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Charles R. Baker
    • 1
  1. 1.University of North CarolinaChapel Hill

Personalised recommendations